# SDR SWAA2025021187233

- Difficulty date: January 18, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621HB HAS DISBOND AT I/B FWD CORNER<[01] 04 - REPAIRED PER [SRM 51-70-05-2R-6-A00737 (REPAIR 6 - REPAIR OF DAMAGE TO THE EDGEBAND OF A HONEYCOMB PANEL - AIRFRAME - PERMANENT)];[02] VERIFEID CORRECTIVE ACTION 1
